# SDR MASA200602598

- Difficulty date: November 19, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N512MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10109
- Aircraft time: 8,501 hours, 5,575 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7139 IAD.  GLD NOT ARMED CAUTION ON APPROACH.  CONTRACT MX PERFORMED NUMEROUS OPS CHECKS.  NO DEFECTS NOTED.
